Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ok im on sleep aids what do u think

i need to tak 1 pill a night and nrmoly im good im wake but realxed getting ready ti go to bed, but this has happend noe 2times, i feel compleatly drunk but i haven drank anything, i feel all dizzy and duh and my spellinh is bsd...like grade school everthing is all blurrie and i cant find my letters on the omputr has this hapen to anyone? there just sleep aids no drugs not drinking why an i haveing this truoble im at a loss and its feaking me out.. zombie mode.. and i the only one anyone help.. whats going on???help...

Answer Question
 
tabbys4

Asked by tabbys4 at 10:19 PM on Apr. 6, 2009 in Health

Level 16 (2,696 Credits)
Answers (14)
  • ohg even my spelling is horrible im sorry ladieds xoxo
    tabbys4

    Answer by tabbys4 at 10:20 PM on Apr. 6, 2009

  • Welcome to the Twilight Zone......be careful or you may never return...spooky

    Anonymous

    Answer by Anonymous at 10:21 PM on Apr. 6, 2009

  • I felt like that when I took Ambien and didn't go to sleep. You're suppose to go to sleep after you take them. Or either you took too many if they're the store brand, 2 of them make me feel BAD. Eat something. Did you eat? Always eat when taking pills like that.
    Anonymous

    Answer by Anonymous at 10:21 PM on Apr. 6, 2009

  • Do you feel this way when you get up in the morning or after you take the pill at night. If it is at night I would take it right before going to sleep. I know ambien can do this, I was on trazadone for a while, and never had this problem, but I took it right before bed. I wouldnt take it until you are ready to go to bed.
    2-1CavWife

    Answer by 2-1CavWife at 10:22 PM on Apr. 6, 2009

  • GO TO AN ER.
    bristle3kids

    Answer by bristle3kids at 10:23 PM on Apr. 6, 2009

  • Deeeamm pass it on. But seriously don't you feel relaxed and laaaid back?
    diamondmamma

    Answer by diamondmamma at 10:25 PM on Apr. 6, 2009

  • You need to take your behind to bed. {up here on cafemom just as high!}...; }
    diamondmamma

    Answer by diamondmamma at 10:26 PM on Apr. 6, 2009

  • i have been taken the abian since nov and norally im fine and me and after 2 hours im ready for bed but tonight,,, things are wavey and bleerie can read. or find a buuton < see it come out all wrong. its like im high but havent smoked since i was 17 im 31 now,, are my dots stright?........ok i think they are. what do i do???? i dont like this feeling...
    tabbys4

    Answer by tabbys4 at 10:29 PM on Apr. 6, 2009

  • Hell I love the feeling...just took some hydrocodone
    diamondmamma

    Answer by diamondmamma at 10:30 PM on Apr. 6, 2009

  • as for the am im fine normal get kids up dressed then coofee, i took the 1 pill 15 mins ago and im all funky never felt this, im in slow motiion
    tabbys4

    Answer by tabbys4 at 10:31 PM on Apr. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN